# SDR MASA200601175

- Difficulty date: April 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 22,406 hours, 15,506 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 1019
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 12,074 hours, 9,684 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6678 LAS.  FLIGHT SPOILER CAUTION.  MAINTENANCE REMOVED AND REPLACED NR 1 SECU.
